MathSciNet Relay Station
MathSciNet bibliographic data
MR1016428 14E25 (14E35)
Beltrametti, M.; Francia, P.; Sommese, A. J. On Reider's method and higher order embeddings. Duke Math. J. 58 (1989), no. 2, 425–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement